# SDR HEEA0011521

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7611133
- Condition: Failed
- Location: Roll Slice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL SLICE AMP RETURNS TO CENTER.
